Please use this identifier to cite or link to this item:
Title: On the stability of orthogonal bases in non-archimedean metrizable locally convex spaces
Authors: Śliwa, Wiesław
Keywords: Orthogonal sequences
Non-archimedean Frechet spaces
Issue Date: 2001
Publisher: The Belgian Mathematical Society
Citation: Bull. Belg. Math. Soc. 8 (2001), 109-118.
Abstract: It is proved that an orthogonal basis in a non-archimedean metrizable locally convex space E (in particular, a Schauder basis in a non-archimedean Frechet space E) is stable if and only if there is a continuous norm on E. Many others results are also obtained.
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 11.pdf149.11 kBAdobe PDFView/Open
Show full item record

Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.